| Model Number |
7711800 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review was performed.The devices were returned to bd and are pending evaluation.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711800 chronic catheter allegedly broke.This information was received from one source.This malfunction involved patient with no known impact to the patient.The patient was (b)(6) male and weighed (b)(6).
Additional Manufacturer Narrative
H10: the lot number for the device was provided, therefore, a lot history review was performed.The device was returned to bd and the investigation is confirmed for catheter break and material separation.A root cause has not been determined.The device was labeled for single use.H10: g4.H11: h6 (device, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711800 chronic catheter allegedly broke.This information was received from one source.This malfunction involved patient with no known impact to the patient.The patient was 56-years old male and weighed 327 lbs.